MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INGENUITY CORE 64
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The internal ring cover came loose from a damaged rotating internal component and caused a patient to experience a superficial cut to their left elbow with slight bleeding.The cut was treated with a bandage.Patient outcome is listed as a bruise expected to fully heal, no pain and full functionality of the elbow/arm.Therefore, the reported harm does not meet criteria for serious injury.However, it is uncertain whether this event is likely to recur and cause a serious injury.Therefore, based on the available information this issue has been determined to be a reportable event.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
It has been reported to philips that, the internal ring cover came loose from a damaged rotating internal component and caused a patient to experience a superficial cut to their left elbow with slight bleeding.The cut was treated with a bandage.Patient outcome is listed as a bruise expected to fully heal, no pain and full functionality of the elbow/arm.A philips field service engineer (fse) has replaced the faulty parts and conducted the necessary calibration, restoring the system to good working order.Based on the risk assessment, it has been determined that the reported malfunction, if it were to recur, would not be likely to cause or contribute to a death or serious injury.Therefore, this event has been determined not to be a reportable event.
 
Event or Problem Description
The internal ring cover came loose from a damaged rotating internal component and caused a patient to experience a superficial cut to their left elbow with slight bleeding.The cut was treated with a bandage.Patient outcome is listed as a bruise expected to fully heal, no pain and full functionality of the elbow/arm.- philips has completed the investigation of this event.

Brand Name
INGENUITY CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
estelle hilas
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20044338
Report Number3015777306-2024-00008
Device Sequence Number7933821
Product Code JAK
UDI-Device Identifier00884838059498
UDI-Public(01)00884838059498(21)40081
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENUITY CORE 64
Device Catalogue Number728321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight90 KG